# SDR EIA2004063

- Difficulty date: July 20, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 38R IS BROKEN AT STA 1000 AFT AT BATH TUB FITTING.  REMOVED, FABRICATED AND REPLACED STR 38R AT STA 1000 PER SRM 53-10-03, 51-10-02, 51-10-06, 51-30-02 PAGES 2A, 2B, 3, 4, 4A, BAC 149B-147 PAGES 2-3, BAC 149B-131, AND SRM 53-11-04 PAGES 14-15.
